# SDR AALA20100201TUL16

- Difficulty date: February 1, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- Aircraft time: 57,451 hours, 29,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STATION 480 BETWEEN LONGERON 22 LEFT AND 23 LEFT.  MEASURES 1.0 X 1.0 X .035D. WITHIN LIMITS.  RIVET WAS INSTALLED TO REMOVE GOUGE.  INSTALLED DOUBLER PER SRM 53-04-02 DWG SG09530001.
